Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Erectile dysfunction, testicle swelling after bowel movements with abdominal pain, history of low testosterone. Are they related?

I have been experiencing erectile dysfunction now going on about 3 years. Viagra , cialis , or nothing else has helped. However, one of the symptoms that I have experienced has been swollen testicle or testicles immediately following a bowel movement , along with some abdominal pain when this occurs. There has also been some minor testicular pain even before a bowel movement. I have had extremely low testosterone as well and think that each of these issues are associated with one another. Please help.
Asked On : Thu, 11 Oct 2012
Answers:  1 Views:  402
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi erectile dysfunction is related to low testosterone levels but i think it is not related to testicular swelling.after the act.even then go for ultrasound to rule out any pathological condition.
As erectile dysfunction is due to low testosterone levels go for supplementation of testosterone undeconate .once testosterone is normal use thrilpil one hour before act to cure erectile dysfunction
Answered: Sat, 21 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor